RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Semenov, Evgenii Mikhailovich

Statistics Math-Net.Ru
Total publications: 82
Scientific articles: 69

Number of views:
This page:3005
Abstract pages:18513
Full texts:6975
References:1346
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person8681
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:semenov.evgenii-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/197622

Publications in Math-Net.Ru
2020
1. S. V. Astashkin, E. M. Semenov, “On a Property of Rearrangement Invariant Spaces whose Second Köthe Dual is Nonseparable”, Mat. Zametki, 107:1 (2020),  11–22  mathnet  elib; Math. Notes, 107:1 (2020), 10–19  isi  scopus
2. E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Geometry of Banach limits and their applications”, Uspekhi Mat. Nauk, 75:4(454) (2020),  153–194  mathnet; Russian Math. Surveys, 75:4 (2020), 725–763  isi  scopus
2019
3. E. M. Semenov, F. A. Sukochev, A. Usachev, “The main classes of invariant Banach limits”, Izv. RAN. Ser. Mat., 83:1 (2019),  140–167  mathnet  elib; Izv. Math., 83:1 (2019), 124–150  isi  scopus
4. N. N. Avdeev, E. M. Semenov, A. S. Usachev, “Banach Limits and a Measure on the Set of 0-1-Sequences”, Mat. Zametki, 106:5 (2019),  784–787  mathnet  elib; Math. Notes, 106:5 (2019), 834–837  isi  scopus
5. S. V. Astashkin, E. M. Semenov, “Some properties of embeddings of rearrangement invariant spaces”, Mat. Sb., 210:10 (2019),  17–36  mathnet  elib; Sb. Math., 210:10 (2019), 1361–1379  isi  scopus
2016
6. E. A. Alekhno, E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Order and geometric properties of the set of Banach limits”, Algebra i Analiz, 28:3 (2016),  3–35  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:3 (2017), 299–321  isi  scopus
7. N. N. Avdeev, E. M. Semenov, “On the Sets of Points on the Plane with Integer-Valued Distances”, Mat. Zametki, 100:5 (2016),  757–761  mathnet  mathscinet  elib; Math. Notes, 100:5 (2016), 743–746  isi  scopus
8. S. V. Astashkin, E. M. Semenov, “On Fourier Coefficients of Lacunary Systems”, Mat. Zametki, 100:4 (2016),  483–491  mathnet  mathscinet  elib; Math. Notes, 100:4 (2016), 507–514  isi  scopus
9. S. V. Astashkin, E. M. Semenov, “Lebesgue constants of the Walsh system and Banach limits”, Sibirsk. Mat. Zh., 57:3 (2016),  512–526  mathnet  mathscinet  elib; Siberian Math. J., 57:3 (2016), 398–410  isi  elib  scopus
2015
10. S. V. Astashkin, E. M. Semenov, “Paley spaces”, Sibirsk. Mat. Zh., 56:1 (2015),  27–35  mathnet  mathscinet  elib; Siberian Math. J., 56:1 (2015), 21–27  isi  elib  scopus
2014
11. E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Geometric properties of the set of Banach limits”, Izv. RAN. Ser. Mat., 78:3 (2014),  177–204  mathnet  mathscinet  zmath  elib; Izv. Math., 78:3 (2014), 596–620  isi  scopus
2013
12. S. V. Astashkin, E. M. Semenov, “Spaces defined by the Paley function”, Mat. Sb., 204:7 (2013),  3–24  mathnet  mathscinet  zmath  elib; Sb. Math., 204:7 (2013), 937–957  isi  elib  scopus
2012
13. E. M. Semenov, S. N. Uksusov, “Multipliers of the Haar series”, Sibirsk. Mat. Zh., 53:2 (2012),  388–395  mathnet  mathscinet; Siberian Math. J., 53:2 (2012), 310–315  isi  scopus
2010
14. E. M. Semenov, F. A. Sukochev, “Characteristic functions of Banach limits”, Sibirsk. Mat. Zh., 51:4 (2010),  904–910  mathnet  mathscinet  elib; Siberian Math. J., 51:4 (2010), 723–727  isi  elib  scopus
2009
15. S. V. Astashkin, D. V. Zanin, E. M. Semenov, F. A. Sukochev, “Kruglov Operator and Operators Defined by Random Permutations”, Funktsional. Anal. i Prilozhen., 43:2 (2009),  3–18  mathnet  mathscinet  zmath; Funct. Anal. Appl., 43:2 (2009), 83–95  isi  scopus
2008
16. Kazaros Kazarian, E. M. Semenov, S. N. Uksusov, “Bases of rearrangement-invariant spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 5,  48–54  mathnet  mathscinet  zmath  elib; Russian Math. (Iz. VUZ), 52:5 (2008), 41–46
2006
17. E. M. Semenov, F. A. Sukochev, “Estimation of a quadratic function and the $p$-Banach–Saks property”, Algebra i Analiz, 18:4 (2006),  185–197  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 18:4 (2007), 647–656
2005
18. O. V. Lelond, E. M. Semenov, S. N. Uksusov, “The space of Fourier–Haar multipliers”, Sibirsk. Mat. Zh., 46:1 (2005),  130–138  mathnet  mathscinet  zmath; Siberian Math. J., 46:1 (2005), 103–110  isi
19. E. M. Semenov, F. A. Sukochev, “The Banach-Saks property”, Vladikavkaz. Mat. Zh., 7:3 (2005),  64–70  mathnet  mathscinet
2004
20. K. S. Kazarian, E. M. Semenov, “RUC Bases and the Olevskii System”, Mat. Zametki, 75:4 (2004),  566–579  mathnet  mathscinet  zmath  elib; Math. Notes, 75:4 (2004), 530–541  isi
21. E. M. Semenov, F. A. Sukochev, “The Banach–Saks index”, Mat. Sb., 195:2 (2004),  117–140  mathnet  mathscinet  zmath; Sb. Math., 195:2 (2004), 263–285  isi  scopus
2003
22. P. G. Dodds, B. De Pagter, A. A. Sedaev, E. M. Semenov, F. A. Sukochev, “Singular symmetric functionals and Banach limits with additional invariance properties”, Izv. RAN. Ser. Mat., 67:6 (2003),  111–136  mathnet  mathscinet  zmath; Izv. Math., 67:6 (2003), 1187–1212  isi  scopus
2002
23. S. Ya. Novikov, E. M. Semenov, F. L. Hernandez, “Strictly Singular Embeddings”, Funktsional. Anal. i Prilozhen., 36:1 (2002),  85–87  mathnet  mathscinet  zmath; Funct. Anal. Appl., 36:1 (2002), 71–73  isi  scopus
24. E. M. Semenov, K. Franketti, “Orthogonal subspaces of rearrangement-invariant spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 7,  39–49  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:7 (2002), 37–47
25. P. G. Dodds, B. De Pagter, A. A. Sedaev, E. M. Semenov, F. A. Sukochev, “Singular symmetric functionals”, Zap. Nauchn. Sem. POMI, 290 (2002),  42–71  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 124:2 (2004), 4867–4885
2000
26. I. B. Bryskin, E. M. Semenov, “Uncomplemented subspaces of Lorentz spaces”, Mat. Zametki, 68:1 (2000),  57–65  mathnet  mathscinet  zmath; Math. Notes, 68:1 (2000), 50–56  isi
27. I. B. Bryskin, O. V. Lelond, E. M. Semenov, “Multipliers of the Fourier–Haar series”, Sibirsk. Mat. Zh., 41:4 (2000),  758–766  mathnet  mathscinet  zmath; Siberian Math. J., 41:4 (2000), 626–633  isi
1999
28. S. Montgomery-Smith, E. M. Semenov, “Averaging of Fourier–Haar coefficients”, Mat. Sb., 190:10 (1999),  49–64  mathnet  mathscinet  zmath; Sb. Math., 190:10 (1999), 1449–1463  isi  scopus
1998
29. E. M. Semenov, K. Franketti, “Geometric properties, associated with the Jung constant, of rearrangement-invariant spaces”, Algebra i Analiz, 10:5 (1998),  184–209  mathnet  mathscinet  zmath; St. Petersburg Math. J., 10:5 (1999), 861–878
30. J. Appell, E. M. Semenov, “The Packing Constant in Rearrangement-Invariant Spaces”, Funktsional. Anal. i Prilozhen., 32:4 (1998),  69–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 32:4 (1998), 273–275  isi
1997
31. S. A. Kuzin-Aleksinskii, E. M. Semenov, K. Franketti, “Estimates for the norms of projections onto hyperplanes in rearrangement-invariant spaces”, Dokl. Akad. Nauk, 352:4 (1997),  455–457  mathnet  mathscinet  zmath
1996
32. E. M. Semenov, “RUC-basis properties of the Haar system”, Dokl. Akad. Nauk, 348:5 (1996),  590–591  mathnet  mathscinet  zmath
1994
33. E. M. Semenov, “Estimates for multipliers in the Haar system in the space $L_1$”, Dokl. Akad. Nauk, 334:5 (1994),  564–565  mathnet  mathscinet  zmath; Dokl. Math., 49:1 (1994), 167–169
34. E. M. Semenov, “Operator Properties of Random Rearrangements”, Funktsional. Anal. i Prilozhen., 28:3 (1994),  82–85  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:3 (1994), 215–217  isi
1993
35. J. Appell, E. M. Semenov, “Asymptotic behavior of norm truncations of functions in nearby function spaces”, Dokl. Akad. Nauk, 328:3 (1993),  279–280  mathnet  mathscinet  zmath; Dokl. Math., 47:1 (1993), 54–56
36. E. M. Semenov, “Basis properties of the Olevskii system”, Mat. Zametki, 54:3 (1993),  155–156  mathnet  mathscinet  zmath; Math. Notes, 54:3 (1993), 977–978  isi
37. E. M. Semenov, “Haar system rearrangements in Lorentz spaces”, Sibirsk. Mat. Zh., 34:6 (1993),  158–164  mathnet  mathscinet  zmath; Siberian Math. J., 34:6 (1993), 1142–1148  isi
1990
38. E. M. Semenov, “The Calderón maximal operator”, Dokl. Akad. Nauk SSSR, 315:1 (1990),  31–34  mathnet  mathscinet  zmath; Dokl. Math., 42:3 (1991), 722–724
39. E. M. Semenov, A. M. Shteinberg, “The Orlicz property of symmetric spaces”, Dokl. Akad. Nauk SSSR, 314:6 (1990),  1341–1344  mathnet  mathscinet  zmath; Dokl. Math., 42:2 (1991), 679–682
40. E. M. Semenov, I. Ya. Shneiberg, “Contractive operators and Khinchin's inequality”, Sibirsk. Mat. Zh., 31:1 (1990),  141–149  mathnet  mathscinet  zmath; Siberian Math. J., 31:1 (1990), 119–127  isi
1988
41. E. M. Semenov, I. Ya. Shneiberg, “Hypercontractive operators and Khinchin's inequality”, Funktsional. Anal. i Prilozhen., 22:3 (1988),  87–88  mathnet  mathscinet  zmath; Funct. Anal. Appl., 22:3 (1988), 244–246  isi
1987
42. V. B. Osipov, O. B. Sadovskaya, E. M. Semenov, “Two-sided estimates for the Fourier–Haar multipliers”, Dokl. Akad. Nauk SSSR, 294:2 (1987),  276–278  mathnet  mathscinet  zmath
1986
43. Yu. A. Brudnyi, S. G. Krein, E. M. Semenov, “Interpolation of linear operators”, Itogi Nauki i Tekhn. Ser. Mat. Anal., 24 (1986),  3–163  mathnet  mathscinet  zmath; J. Soviet Math., 42:6 (1988), 2009–2112
1985
44. E. M. Semenov, A. M. Shteinberg, “Norm estimates of operator blocks in Banach lattices”, Mat. Sb. (N.S.), 126(168):3 (1985),  327–343  mathnet  mathscinet  zmath; Math. USSR-Sb., 54:2 (1986), 317–333
1984
45. I. Ya. Novikov, E. M. Semenov, “Fourier-Haar coefficients”, Mat. Zametki, 36:3 (1984),  351–358  mathnet  mathscinet  zmath; Math. Notes, 36:3 (1984), 673–677  isi
1983
46. E. M. Semenov, A. M. Shteinberg, “Operator blocks in $L_{p,q}$ spaces”, Dokl. Akad. Nauk SSSR, 272:1 (1983),  38–40  mathnet  mathscinet  zmath
1981
47. A. A. Dmitriev, E. M. Semenov, “Optimality of M. Riesz's interpolation theorem in the upper triangle”, Dokl. Akad. Nauk SSSR, 258:6 (1981),  1298–1300  mathnet  mathscinet  zmath
1980
48. M. Sh. Braverman, E. M. Semenov, “Characteristic properties of $\mathscr{L}_p$ spaces”, Dokl. Akad. Nauk SSSR, 255:2 (1980),  270–272  mathnet  mathscinet  zmath
1979
49. S. Ya. Novikov, E. M. Semenov, E. V. Tokarev, “The structure of subspaces of the space $\Lambda_p(\varphi)$”, Dokl. Akad. Nauk SSSR, 247:3 (1979),  552–554  mathnet  mathscinet  zmath
50. V. A. Rodin, E. M. Semenov, “Complementability of the subspace generated by the Rademacher system in a symmetric space”, Funktsional. Anal. i Prilozhen., 13:2 (1979),  91–92  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:2 (1979), 150–151
51. A. A. Dmitriev, E. M. Semenov, “Operators of weak type $(1,1)$”, Sibirsk. Mat. Zh., 20:3 (1979),  656–658  mathnet  mathscinet  zmath; Siberian Math. J., 20:3 (1979), 458–460  isi
1978
52. E. M. Semenov, “Equivalence in $\mathscr{L}_p$ of permutations of the Haar system”, Dokl. Akad. Nauk SSSR, 242:6 (1978),  1258–1260  mathnet  mathscinet
53. E. M. Semenov, “5.1. Spaces of Hardy type”, Zap. Nauchn. Sem. LOMI, 81 (1978),  23–24  mathnet; J. Soviet Math., 26:5 (1984), 2100
1977
54. B. S. Mityagin, E. M. Semenov, “Lack of interpolation of linear operators in spaces of smooth functions”, Izv. Akad. Nauk SSSR Ser. Mat., 41:6 (1977),  1289–1328  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:6 (1977), 1229–1266
55. A. B. Gulisashvili, V. A. Rodin, E. M. Semenov, “Fourier coefficients of summable functions”, Mat. Sb. (N.S.), 102(144):3 (1977),  362–371  mathnet  mathscinet  zmath; Math. USSR-Sb., 31:3 (1977), 319–328  isi
1976
56. B. S. Mityagin, E. M. Semenov, “$C^k$ is not an interpolation space between $C$ and $C^n$, $0<k<n$”, Dokl. Akad. Nauk SSSR, 228:3 (1976),  543–546  mathnet
1974
57. M. Sh. Braverman, E. M. Semenov, “Isometries of symmetric spaces”, Dokl. Akad. Nauk SSSR, 217:2 (1974),  257–259  mathnet  mathscinet  zmath
1973
58. S. G. Krein, E. M. Semenov, “Interpolation of operators of weakened type”, Funktsional. Anal. i Prilozhen., 7:2 (1973),  89–90  mathnet  mathscinet  zmath; Funct. Anal. Appl., 7:2 (1973), 161–162
1971
59. Yu. G. Kuritsyn, Yu. I. Petunin, E. M. Semenov, “Chebyshev inequalities in symmetric spaces”, Mat. Zametki, 10:2 (1971),  195–205  mathnet  mathscinet  zmath; Math. Notes, 10:2 (1971), 540–545
1969
60. E. M. Semenov, “A certain method for obtaining interpolation theorems in symmetric spaces”, Dokl. Akad. Nauk SSSR, 185:6 (1969),  1243–1246  mathnet  mathscinet  zmath
1968
61. E. M. Semenov, “A new interpolation theorem”, Funktsional. Anal. i Prilozhen., 2:2 (1968),  68–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 2:2 (1968), 158–168
1967
62. E. M. Semenov, “Interpolation of linear operators and estimates of Fourier coefficients”, Dokl. Akad. Nauk SSSR, 176:6 (1967),  1251–1254  mathnet  mathscinet  zmath
63. S. G. Kreĭn, Yu. I. Petunin, E. M. Semenov, “Scales of Banach lattices of measurable functions”, Tr. Mosk. Mat. Obs., 17 (1967),  293–322  mathnet  mathscinet  zmath
1966
64. S. G. Krein, Yu. I. Petunin, E. M. Semenov, “Hyperscales of Banach lattices”, Dokl. Akad. Nauk SSSR, 170:2 (1966),  265–267  mathnet  mathscinet  zmath
1965
65. E. M. Semenov, “Interpolation of linear operators in symmetric spaces”, Dokl. Akad. Nauk SSSR, 164:4 (1965),  746–749  mathnet  mathscinet  zmath
66. D. V. Salekhov, E. M. Semenov, “On Lebesgue–Banach points”, Uspekhi Mat. Nauk, 20:6(126) (1965),  151–156  mathnet  mathscinet  zmath
1964
67. E. M. Semenov, “Embedding theorems for Banach spaces of measurable functions”, Dokl. Akad. Nauk SSSR, 156:6 (1964),  1292–1295  mathnet  mathscinet  zmath
1963
68. E. M. Semenov, “A scale of spaces with an interpolation property”, Dokl. Akad. Nauk SSSR, 148:5 (1963),  1038–1041  mathnet  mathscinet  zmath
1961
69. S. G. Krein, E. M. Semenov, “A scale of spaces”, Dokl. Akad. Nauk SSSR, 138:4 (1961),  763–766  mathnet  mathscinet  zmath

2019
70. Yu. A. Brudnyi, M. G. Zaidenberg, A. L. Koldobskii, V. Ya. Lin, B. S. Mityagin, S. Norvidas, E. M. Semenov, P. V. Semenov, “Evgenii Alekseevich Gorin (obituary)”, Uspekhi Mat. Nauk, 74:5(449) (2019),  170–180  mathnet; Russian Math. Surveys, 74:5 (2019), 935–946  isi
2018
71. V. M. Buchstaber, P. A. Kuchment, S. P. Novikov, E. M. Semenov, “To the memory of Selim Grigor'evich Krein (1917–1998)”, Uspekhi Mat. Nauk, 73:1(439) (2018),  191–193  mathnet  mathscinet  elib; Russian Math. Surveys, 73:1 (2018), 187–190  isi
2011
72. Yu. I. Lyubich, V. A. Marchenko, S. P. Novikov, M. I. Ostrovskii, L. A. Pastur, A. N. Plichko, M. M. Popov, E. M. Semenov, S. L. Troyanskii, V. P. Fonf, E. Ya. Khruslov, “Mikhail Iosifovich Kadets (obituary)”, Uspekhi Mat. Nauk, 66:4(400) (2011),  179–180  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:4 (2011), 809–811  isi
2006
73. R. A. Arhontova, A. G. Baskakov, I. A. Bakhtin, E. S. Belyaeva, Yu. G. Borisovich, A. S. Grechenko, V. R. Zachepa, A. A. Karatsuba, A. F. Kudinov, V. V. Obukhovskii, A. I. Perov, A. S. Potapov, E. M. Semenov, V. P. Trofimov, N. N. Udodenko, “Kirill Andreevich Rodosskii (obituary)”, Uspekhi Mat. Nauk, 61:5(371) (2006),  173–175  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:5 (2006), 971–973  isi
1997
74. V. I. Arnol'd, Yu. M. Berezanskii, Yu. L. Daletskii, S. S. Kutateladze, M. M. Lavrent'ev, Yu. G. Reshetnyak, E. M. Semenov, S. A. Sklyadnev, “Selim Grigor'evich Krein (on his 80th birthday)”, Uspekhi Mat. Nauk, 52:6(318) (1997),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 52:6 (1997), 1349–1350  isi
1991
75. V. I. Burenkov, O. P. Kruglikova, E. M. Semenov, M. S. Chunaeva, A. V. Strauss, “XV School on Operator Theory in Functional Spaces”, Uspekhi Mat. Nauk, 46:3(279) (1991),  230–231  mathnet
1987
76. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, P. A. Kuchment, B. Ya. Levin, V. P. Maslov, S. P. Novikov, E. M. Semenov, “Selim Grigor'evich Krein (on his seventieth birthday)”, Uspekhi Mat. Nauk, 42:5(257) (1987),  223–224  mathnet  mathscinet; Russian Math. Surveys, 42:5 (1987), 181–183  isi
1985
77. Yu. M. Berezanskii, M. G. Krein, S. L. Sobolev, E. M. Semenov, “Iosif Semenovich Iokhvidov (obituary)”, Uspekhi Mat. Nauk, 40:6(246) (1985),  131–132  mathnet  mathscinet; Russian Math. Surveys, 40:6 (1985), 113–115  isi
1984
78. L. V. Kantorovich, M. A. Krasnosel'skii, E. M. Semenov, S. L. Sobolev, N. N. Yanenko, “Vladimir Ivanovich Sobolev (on his seventieth birthday)”, Uspekhi Mat. Nauk, 39:4(238) (1984),  179–180  mathnet  mathscinet; Russian Math. Surveys, 39:4 (1984), 143–144  isi
1982
79. Yu. G. Borisovich, S. G. Krein, E. M. Semenov, “XVI Voronezh Winter Mathematical School”, Uspekhi Mat. Nauk, 37:5(227) (1982),  233–235  mathnet
1981
80. S. G. Krein, E. M. Semenov, “XIV Voronezh Winter Mathematical School”, Uspekhi Mat. Nauk, 36:1(217) (1981),  236–237  mathnet
1978
81. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, M. A. Lavrent'ev, E. M. Semenov, “Selim Grigor'evich Krein (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 33:2(200) (1978),  217–224  mathnet  mathscinet  zmath; Russian Math. Surveys, 33:2 (1978), 215–225
82. A. V. Bukhvalov, A. I. Veksler, D. A. Vladimirov, B. Z. Vulikh, L. V. Kantorovich, S. M. Lozinskii, E. M. Semenov, “Grigorii Yakovlevich Lozanovskii (obituary)”, Uspekhi Mat. Nauk, 33:1(199) (1978),  199–202  mathnet  mathscinet  zmath; Russian Math. Surveys, 3:1 (1978), 183–188

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020